Keyring models: an approach to steerability

Carl Miller, Roger Andrew Colbeck, Yaoyun Shi

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Article number022103
Pages (from-to)1-21
Number of pages21
JournalJournal of Mathematical Physics
Publication statusPublished - 6 Feb 2018

Bibliographical note

© 2018 AIP Publishing LLC. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Cite this